# SDR UPS06446380

- Difficulty date: February 8, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO DOOR CUTOUT FWD HINGE MOST FWD LOWER FASTENER HOLE FOUND CRACK AT SKIN RUNNING FWD APPROX 0.030 INCH.  AFT CARGO DOOR CUTOUT FWD HINGE MOST FWD LOWER FASTENER HOLE AT SKIN AREA REPAIRED AS PER RS R53-61-35445 CONTINUE OPEN HOLE INSPECTION PER RS R53-61-35445 IS REQUIRE AND REF UPS EO B747-5330-23856-A.
